# SDR AALA201810089035

- Difficulty date: October 3, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 48,000 hours, 30,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004200301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON R2 DOOR CUT OUT LOWER SILL AFTER CORNER SILL SHAPE FITTING AT FR 68 AND -Y1162. REPLACED SILL SHAPE FITTING PER SRM 51-42-11.
